MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS CKMB REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS CKMB REAGENT PACK; IN-VITRO DIAGNOSTICS
Model Number 1896836
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that a higher than expected vitros ckmb result was obtained from a single patient sample tested on a vitros 5600 system when compared to a non-vitros abbott ckmb result.The assignable cause of the event is unknown with the information provided.The customer did not perform any additional testing results using appropriate blocking tubes, therefore, the presence heterophilic antibody sample interferent causing the higher than expected vitros ckmb result cannot be completely ruled out as contributing to the event.The customer does not test quality control fluids to assess the performance of the vitros ckmb assay.Therefore, a vitros ckmb reagent performance issue cannot be ruled out as contributing to the event.However, continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros ckmb reagent lot 3270.The customer made no allegation that there was issue with the performance of the vitros 5600 integrated system, however, since no diagnostic within-run precision testing was performed within the timeframe of the event.Therefore, an instrument related performance issue cannot be ruled out as contributing to the event.In addition, pre-analytical sample processing could not be ruled out as a contributing factor, as it was established the customer was not following the sample collection device manufacture¿s recommendation for sample centrifugation.It is possible that cellular debris, due to poor sample preparation, was present in the affected sample, although this could not be confirmed.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a higher than expected vitros ckmb result was obtained from a single patient sample tested on a vitros 5600 system when compared to a non-vitros abbott ckmb result.Patient sample result of 170 ng/ml vs.The expected result of 0.60 ng/ml.Biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The higher than expected vitros ckmb result was not reported from the laboratory and there was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number #: (b)(4) and reportability assessment: (b)(4).

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS CKMB REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
laurie o'riordan
microtyping systems
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key16548203
Report Number3007111389-2023-00041
Device Sequence Number17708361
Product Code JHX
UDI-Device Identifier10758750000203
UDI-Public10758750000203
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2023
Device Model Number1896836
Device Catalogue Number1896836
Device Lot Number3270
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Initial Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown